# SDR SIMA200826604

- Difficulty date: September 21, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3444 CREW REPORTED STRONG SMELL EMANATING FROM LAV.  THEN LAV SMOKE INDICATION CAME ON.  THE CAPT REPORTS IT WAS A STRANGE SMELL SHE HAS NOT SMELLED BEFORE.  STATES SHE FELT LIKE SHE GOT HIGH FROM SMELL.  IMMEDIATELY THEY DECLARED AN EMERGENCY AND TURNED BACK TO PIA.  SMELL WENT AWAY BUT THEN WHEN RAISED THRUST SETTING FOR LANDING SMELL CAME BACK.  WAS NOT AN OVERWEIGHT LANDING.  CFR DID RESPOND UPON LANDING.  HOWEVER THE SMELL HAD DISSIPATED SO THEY TAXIED TO THE GATE WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  AWAITING FOLLOW UP.
